Got a Medical Question? Ask a Doctor Online!
I am online and happy to help you with your question today.
Do you take any other medications or supplements?
only supplements is the Coffee Bean Extract
There are some interactions....
Using glyburide with atenolol might cause low blood sugar. You should closely monitor your blood sugar until you know how these drugs, working together, might affect you.
Enalapril can also cause the same thing wtih glyburide....
That is about it.
at least as far as adding teva glyburide to your listed medications.
Is there anything else you would like to discuss at this point or have all your questions been answered to your satisfaction?
Wow! Why did you rate me poor service for specifically and directly answering your question?
I am sorry to see that you have given me a poor rating for the assistance I have provided. Ratings do not apply to system malfunctions...only to the quality of the expert.
I would ask that you give me a chance to provide you with further data so that you have the information you need to address your issue.
I would appreciate a good or excellent rating and will work hard to obtain it if given the chance.
Well, I can only give you the information you are requesting. What else do you want to know?
Oh....in what you have tried posting? That is not a question area...but let me address it.
Yes. Adding this medication sure could cause dizziness and headache via the mechanism I have discussed above.
Is that what you meant by I'd not answer your issues in full?
Are you still there?
Ok. Have I covered your issues to your satisfaction or would you like to ask me something more?
no thank you. no more issues at this time!!